# SDR AALA990810

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CENTER TANK SKIN ABOVE LEFT AFT PLENUM.  REMOVED CORROSION AND INSTALLED DOUBLER/TRIPLER REPAIR PER SRM 57-30-3.  (M)
